# SDR FDEA201410163215

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5323371500000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL 241AJ CRACKED.  MDC FLOOR PANEL 241AJ FABRICATED NEW ON T14 1097935 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS A CAT A MAJOR REPAIR.
